Chawla, Sheetal, Suhag, Urmil, Singh, Jagbir. (1398). A fitted mesh method for a coupled system of two singularly perturbed first order differential equations with discontinuous source term. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 8(1), 55-70. doi: 10.22124/jmm.2020.12824.1245
Sheetal Chawla; Urmil Suhag; Jagbir Singh. "A fitted mesh method for a coupled system of two singularly perturbed first order differential equations with discontinuous source term". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 8, 1, 1398, 55-70. doi: 10.22124/jmm.2020.12824.1245
Chawla, Sheetal, Suhag, Urmil, Singh, Jagbir. (1398). 'A fitted mesh method for a coupled system of two singularly perturbed first order differential equations with discontinuous source term', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 8(1), pp. 55-70. doi: 10.22124/jmm.2020.12824.1245
Chawla, Sheetal, Suhag, Urmil, Singh, Jagbir. A fitted mesh method for a coupled system of two singularly perturbed first order differential equations with discontinuous source term. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1398; 8(1): 55-70. doi: 10.22124/jmm.2020.12824.1245


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.